# SDR IPXA2015030686702

- Difficulty date: March 5, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 62,004 hours, 10,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW  LEVEL 1 ALERT DURING PRE-FLIGHT.  R & R EMERGENCY LIGHTING POWER SUPPLY IAW AMM 33-51-01-000-802, 33-51-01-400-802, 33-51-01-700-802, OPS CK GOOD.
